# SDR AALA201907299018

- Difficulty date: July 28, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug MD 83
- Aircraft serial: 53630
- Aircraft time: 53,418 hours, 27,598 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Open
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AFTER T/O, LARGE VIBRATION IN NOSE OF AIRCRAFT. SUSPECTED NOSE GEAR DOORS OPEN. RETURNED TO DFW. EMERGENCY DECLARED. MAINTENANCE REPORTS UPON LANDING AND ARRIVAL AT GATE, FOUND NOSE GEAR FORWARD DOORS OPEN. CHECKED DOOR STRUT LOCKS, FOUND TO BE OK, OPERATION OK. INSPECTED HINGES AND LINKS, NO DEFECTS NOTED. INSPECTED RADOME AND NOSE GEAR AREA. NO DEFECTS NOTED.
